- Last Week
- Last Month
My body acne has gotten so out of control that I can't see any other option than a second course of Accutane anymore. Tried everything. 14 years of acne and I'm feeling helpless.
However I'm also likely to get a diagnosis of ADHD/ADD and will probably take medication for that too.
Are there known reactions? What should I avoid or discuss with the dermatologist and psychiatrist?
- More Than a Month
On 26/08/2018 at 3:35 PM, mackenzie9238 said:
Hi, I just started using head and shoulders on my face as a wash and now my cheeks and upper lip (where i didnt have spots) is burning. It made my skin a little dull and paler (I am quite tan) but at this point ill do anything to get rid of my spots. What did you do to combat the burning? Thanks
I just stopped using it for a while until it completely went away, I didn't use it on my face and wouldn't recommend using it on the face as it is more sensitive than body skin
Also, while H&S works... If I stop using it my body acne comes back within 2-3 weeks. UGH!!!